CSpace  > 计算数学与科学工程计算研究所
EXPLICIT theta-SCHEMES FOR MEAN-FIELD BACKWARD STOCHASTIC DIFFERENTIAL EQUATIONS
Sun, Yabing1; Zhao, Weidong1; Zhou, Tao2
2018
Source PublicationSIAM JOURNAL ON NUMERICAL ANALYSIS
ISSN0036-1429
Volume56Issue:4Pages:2672-2697
AbstractIn this work, we propose a class of explicit theta-schemes for solving mean-field backward stochastic differential equations. We first prove a rigorous stability result, based on which sharp error estimates are presented, showing that the proposed theta-schemes yield a second order rate of convergence. Several numerical experiments are carried out to verify the theoretical results. It seems that this is the first attempt to design high order numerical schemes for mean-field backward stochastic differential equations.
Keywordmean-field backward stochastic differential equation theta-schemes error estimates
DOI10.1137/17M1161944
Language英语
Funding ProjectNational Natural Science Foundation of China[91630312] ; National Natural Science Foundation of China[91630203] ; National Natural Science Foundation of China[11571351] ; National Natural Science Foundation of China[11171189] ; National Natural Science Foundation of China[11571206] ; Science Challenge Project, NCMIS[TZ2016001] ; Youth Innovation Promotion Association (CAS)
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000443291900027
PublisherSIAM PUBLICATIONS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/31141
Collection计算数学与科学工程计算研究所
Affiliation1.Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China
2.Chinese Acad Sci, Acad Math & Syst Sci, Inst Computat Math, LSEC,NCMIS, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Sun, Yabing,Zhao, Weidong,Zhou, Tao. EXPLICIT theta-SCHEMES FOR MEAN-FIELD BACKWARD STOCHASTIC DIFFERENTIAL EQUATIONS[J]. SIAM JOURNAL ON NUMERICAL ANALYSIS,2018,56(4):2672-2697.
APA Sun, Yabing,Zhao, Weidong,&Zhou, Tao.(2018).EXPLICIT theta-SCHEMES FOR MEAN-FIELD BACKWARD STOCHASTIC DIFFERENTIAL EQUATIONS.SIAM JOURNAL ON NUMERICAL ANALYSIS,56(4),2672-2697.
MLA Sun, Yabing,et al."EXPLICIT theta-SCHEMES FOR MEAN-FIELD BACKWARD STOCHASTIC DIFFERENTIAL EQUATIONS".SIAM JOURNAL ON NUMERICAL ANALYSIS 56.4(2018):2672-2697.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Sun, Yabing]'s Articles
[Zhao, Weidong]'s Articles
[Zhou, Tao]'s Articles
Baidu academic
Similar articles in Baidu academic
[Sun, Yabing]'s Articles
[Zhao, Weidong]'s Articles
[Zhou, Tao]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Sun, Yabing]'s Articles
[Zhao, Weidong]'s Articles
[Zhou, Tao]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.